Merkwürdige Punktgrttppen bei allgemeinen Lemniskaten

Szőkefalvi-Nagy, Gyula: Merkwürdige Punktgrttppen bei allgemeinen Lemniskaten. Acta scientiarum mathematicarum, (13) 1. pp. 1-13. (1949)

[img] Cikk, tanulmány, mű
math_013_fasc_001_001-013.pdf

Download (847kB)
Item Type: Article
Journal or Publication Title: Acta scientiarum mathematicarum
Date: 1949
Volume: 13
Number: 1
Page Range: pp. 1-13
ISSN: 0001-6969
Language: angol
Uncontrolled Keywords: Természettudomány, Matematika, Művelődés
Additional Information: Bibliogr. a lábjegyzetekben
Official URL: http://www.acta.hu
Date Deposited: 2016. Oct. 15. 14:14
Last Modified: 2019. Sep. 20. 14:24
URI: http://acta.bibl.u-szeged.hu/id/eprint/13649

Actions (login required)

View Item View Item